# SDR AALA201505229001

- Difficulty date: April 15, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 62,783 hours, 23,343 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53378403202
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, CRACK ON WEB OF FRAME 35, FWD FACE, LOCATED AT LT STRINGER 30 IN FWD CARGO COMPARTMENT.  PERFORMED REPAIR ON WEB IAW EA 250276.
